# SDR SWAA2016101408774

- Difficulty date: September 26, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 68,166 hours, 54,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 653360
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT ANGLE CRACKED AT BS 303.9+6, BETWEEN STR 13L TO STR 16L.  R&R ANGLE IAW SRM AND DWG.
